| Catalog Number |
305617 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/24/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the bd syringe 20ml ll tip conv pak had foreign matter.The following information was provided by the initial reporter: material#: 305617, lot#: 5129980.I am following up on the 27 cases of 20ml traypacks that we discarded due to leaking plungers.Will we be receiving credit or replacements? also, i have attached another picture of another 20ml syringe that looks as if pieces of the plunger are breaking off and are inside the syringe.Additional information provided: "as far as i know, no patients were harmed or had negative outcomes due to the event.".
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
No additional information.
Additional Manufacturer Narrative
Investigation results: our quality engineer inspected the 2 photos and 1 physical sample submitted for evaluation.The reported issue of foreign matter was confirmed upon inspection of the samples.Analysis of the sample showed that there are dark colored particles in the syringe barrel.Bd was not able to determine the cause of the failure.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.